MathSciNet Relay Station
MathSciNet bibliographic data
MR2445288 (2009h:49012) 49J40 (47N10)
Gong, Xun-Hua Optimality conditions for vector equilibrium problems. J. Math. Anal. Appl. 342 (2008), no. 2, 1455–1466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement